# SDR TRBA2010093

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 20,478 hours, 24,000 cycles
- Engine: Pwa PW127
- Engine time: 18,059 hours, 21,272 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Zone 600
- Part time: 18,059 hours, 21,272 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PARKING F/A REPORTED THAT THE CABIN WAS HAZY, THERE WAS A STRONG ODOR TYPICAL OF ACM LUBRICANT IN THE PASSENGER CABIN.  R & R NR2 ENGINE IAW EX W/C EX-ATR-72-RAI-001. OPS CHECK LEAK CHECK GOOD NO HAZE OR SMOKE IN CABIN.
